# SDR IPXA2024101768089

- Difficulty date: September 24, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,295 hours, 20,311 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Strut
- Part number: 311N5002152
- Part serial: UP77457
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD PYLON GOUGED. ACCOMPLISHED REPAIR PER VT-SAA EA 757-5451-01-B0289 I/R AND EO-91693-REQ1, PRIOR TO FURTHER FLIGHT.
